Discussions that mention tylenol

Women's Health board


Hello,
This is my first time posting, and I don't know if this an appropriate place to ask my questions, but here goes...
I've been on the mini-pill (birth control) for 2 1/2 months and for the past week have been unable to sleep. I've been getting a knot in my stomach and feel anxious all day long. Last week I called my ob/gyn and she told me that sleeplessness isn't a side affect so I continued the pill. Today I began doing more research on line and found that it can cause depression, anxiety, etc. so I again
called my dr and she said that what I'm feeling is probably due to the pill so I'm going off it. She also said that it takes a few months for symptoms to show up. My question is has this happened to anyone else using the mini-pill? Also, how long will it take for the pill to wear off so I can sleep again? Finally, does anyone have any suggestions for sleeping until the pill is out of my system? I am BF my daughter who's 4 1/2 mo. So far I've tried drinking tea, warm milk, relaxation exercises, Tylenol PM, listening to music, and other things I can't think of because I'm so sleep deprived ;) Any answers to these questions would be greatly appreciated.

Thanks,
bcdavid

I ws put on the mini pill shortly after my 2nd child.I too was BF, and thought it would be a great thing. I started spotting like crazy, and my face broke out like I was 15. :( Even Tylenol PM didn't work for you? That always knocks me on my butt. Watch out though, it might make baby too sleepy. I always try a warm bath, and a shoulder rub from hubby. Those 2 things usually make me sleepy. If it was the effects of the pill, you may just have to wait for it to get out of your system. Probably about 4-6 weeks total. Try not to drink any caffine(although you're probably not while nursing) Good luck to you. Aimee